# SDR SWAA2025122955617

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 14,947 hours, 7,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY LIGHT LENS COVER IN THE CEILING AT ROW 6DEF BROKEN.   OKAY TO CONTINUE PER MEL 25-10-01 SP1B;[02] INSTALLED LENS COVER ON EAL AT ROW 6DEF REF AMM 33-51-03
